(with A. Schinzel) Some arithmetic properties of polynomials in several variables, Transcendence theory: advances and applications (Cambridge, 1976), Academic Press (London), 1977, pp. 195-203. MR57#12447 (R. Tijdeman)  

Polynomials in many variables, Séminaire Delange-Pisot-Poitou, 17e année (1975/1976), Théorie des nombres: Fasc. 1, Exp. No. 7, Secrétariat Math. (Paris), 1977, 6 pp. MR56#11974 (W. Narkiewicz)  

(with D. J. Lewis) On zeros of p-adic forms, Michigan Math. J. 30 (1983), 83-87. MR84f:10029 (V. Laohakosol)  

(with R. C. Vaughan) The order of magnitude of the mth coefficients of cyclotomic polynomials, Glasgow Math. J. 27 (1985), 143-159. MR87e:11026 (T. M. Apostol)  

(with D. W. Boyd) Cyclotomic partitions, Number Theory (Banff, 1988), de Gruyter (Berlin), 1990, pp. 331-338. MR92b:11073 (A. J. Hildebrand)  

(with B. Beauzamy, E. Bombieri, P. Enflo) Products of polynomials in many variables, J. Number Theory 36 (1990), 219-245. MR91m:11015 (F. Beukers)